# SDR DALA2025120908975

- Difficulty date: December 2, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,512 hours, 10,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND GOUGE ON FR70-FR71 AND S-56LTO S- 56R.   COMPLIED WITH A330 SRM 53-41-11-205-002. (1331358)
